MAUDE Adverse Event Report: ARTHREX, INC. SUTURE RETRIEVER 3.4MM STRAIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SUTURE RETRIEVER 3.4MM STRAIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SUTURE RETRIEVER 3.4MM STRAIGHT
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a ar-12540 suture retrievers jaw broke and will no longer open or close.This occurred during a case, with no patient effect reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-12540 -suture retriever 3.4mm serial/batch number (b)(6) was received for investigation.Functional testing found that the device does not function as required.For example, the jaw doesn't move when the finger is powered.Visual evaluation found that the actuator is broken.The cause remains undetermined.

Brand Name
SUTURE RETRIEVER 3.4MM STRAIGHT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15960742
Report Number1220246-2022-05943
Device Sequence Number17530246
Product Code LXH
UDI-Device Identifier00888867006461
UDI-Public00888867006461
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE RETRIEVER 3.4MM STRAIGHT
Device Catalogue NumberAR-12540
Device Lot Number14977005
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer12/02/2022
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown